# SDR SWAA201805161569

- Difficulty date: April 5, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF BULKHEAD WEB UPPER ANGLE WAS FOUND CRACKED AT BS 663, RBL 7.5. REPAIRED THE BULKHEAD WEB IAW ER AND EA.
